# SDR DALA2021080804509

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 81,288 hours, 16,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 DURING SERVICE CHECK OPERATION TEST OF EMERGENCY LIGHTS IN LOWER LOBE CREW REST, EMERGENCY LIGHTS DID NOT COME ON. CORRECTIVE ACTION: REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL. MCO/PLAC REMVOVED. (LP 7899803)
